# SDR 04FDEA03004

- Difficulty date: October 30, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 80,779 hours, 21,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SHORT SEAT TRACK FITTING IS CORRODED AT RBL 89 STA 1821 TO 1853.  REMOVED CORROSION IAW SRM 53-70-00 VOL 1, FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00.  REMOVED FLOOR PANELS IAW M/M 53-21-04-2.  REMOVED DAMAGED TRACK IAW SRM 51-31-01.  NEW SEAT TRACK FAB ON TRAVLER T4/467895 IAW SRM 51-10-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-31-01.  INSTALLED FLOOR PANELS IAW M/M 53-21-04-2.
